MAUDE Adverse Event Report: ALLIANCE PHARMA INC. CANKER-X RINCINOL MOUTH SORE RINSE

ALLIANCE PHARMA INC. CANKER-X RINCINOL MOUTH SORE RINSE
Lot Number 045552
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hypersensitivity/Allergic reaction (1907); Pain (1994); Burning Sensation (2146); Glossitis (4490)
Date of Event 06/03/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch records review for the lot in question was conducted.No deviations, atypical findings, oos results, or anomalies were found.The lot met all manufacturing and release specifications.The company's safety physician evaluated information from the initial reporter (user).Given the temporal relationship and the absence of an alternative confirmed diagnosis, causality assessed as possible.
 
Event or Problem Description
A 72-year-old consumer reported a severe oral adverse reaction following a single use of canker-x rincinol mouth sore rinse.The consumer stated they followed the instructions to swish for one minute and spit.Immediately upon use, the consumer experienced intense burning of the tongue, gums, and oral mucosa, with associated tooth pain and difficulty speaking.The consumer described the onset as instantaneous and clearly linked it to product use.Symptoms persisted throughout the following 2-3 weeks.The consumer reported significant functional limitations, including pain with speaking, chewing, and swallowing, and was able to tolerate only soft foods such as oatmeal and soup.The burning sensation was reported to be unchanged despite rinsing with water and using prescribed treatments.The consumer sought repeated medical evaluation, including multiple emergency department visits, an ambulance transport for tongue swelling and difficulty swallowing, and evaluations by an infectious disease specialist, an oral and maxillofacial surgeon, and other physicians.According to the consumer, extensive laboratory testing was performed to investigate potential infectious, inflammatory, autoimmune, or systemic causes.Reported tests included hiv, mononucleosis, hepatitis panel, sexually transmitted infection panel, and other bloodwork exceeding 40 tests, all of which were reportedly negative.A biopsy of a canker sore reportedly showed benign findings.A covid19 test was also reportedly negative.The consumer reported no underlying medical conditions other than stable, routine maintenance medications such as a cholesterol drug and eye vitamins.The consumer denied smoking, alcohol use, recent exposures, or use of new toothpaste or mouthwash.The consumer reported being generally healthy and active.During a later emergency department visit, the consumer reported that tongue swelling and difficulty swallowing her own saliva led to administration of iv epinephrine for a presumed allergic reaction.The consumer reported that treating physicians indicated this reaction could theoretically occur on a delayed basis if an allergic mechanism were involved, though no formal diagnosis was communicated to the manufacturer.The consumer denied prior similar reactions and denied concurrent medication or product use that could explain the event.Symptoms of burning oral pain were still ongoing at the time of their latest communication.

Brand Name
CANKER-X RINCINOL MOUTH SORE RINSE
Common Device Name
CANKER-X
Manufacturer (Section D)
ALLIANCE PHARMA INC.
11000 regency parkway
ste. 106
cary NC 27518
Manufacturer Contact
anna skylar
11000 regency parkway
ste 106
cary, NC 27518
4242900495
MDR Report Key24778301
Report Number3019867040-2026-00001
Device Sequence Number9888834
Product Code OLR
UDI-Device Identifier00358962302008
UDI-Public00358962302008
Combination Product (Y/N)N
PMA/510(K) Number
K023155
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Lot Number045552
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"MAGIC MOUTHWASH WITH LIDOCAINE"; ACYCLOVIR; EPINEPHRINE IV; NYSTATIN; UNSPECIFIED CHOLESTEROL MEDICATION; UNSPECIFIED EYE VITAMINS
Outcome Attributed to Adverse Event Hospitalization;
Patient Age72 YR
Patient SexFemale